Hello everyone! (Hi Kitt!) - I never post on here but I have a question that I was wondering if you fine folks can answer for me. I have Acid Reflux and right now I am taking generic Prilosec (sorry, I don't know how to spell it the generic form). The Prilosec does an awesome job of controlling it. I only take one pill in the mornings and once in a blue moon, take another at night (per my GI's consent). But lately it seems that after I eat, I get really phlegmy and cough a lot - feels like there is a lump in the back of my throat. I am pretty sure this has to do with my acid reflux and not allergies because it corresponds ONLY after I eat. I really don't want to keep taking another Prilosec in the evenings, but is there anything else I can do to help ease the thick phlegm, lump like feeling?
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
Diagnosed Left sided UC in '92 - meds: 6mp, Colazal, Remicade and Bentyl*Unable to tolerate ALL mesalamines*, in '11 diagnosed with IBS, Diverticulosis, Fibromylagia..I also have Sacroiilitis, Scoliosis, Raynauds, OA, PA, Rosacea, Psoriasis, Dry Eye and allergies controlled by Zyrtec and Singular